# SDR SWAA2012100108151

- Difficulty date: September 12, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 62,304 hours, 52,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM CRACKED BETWEEN BS 727 TO BS 663, LBL 6.5.  REPAIRED KEEL BEAM IAW SRM.
